Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 28, Number 2

Resonance projectors and asymptotics for $r$-normally hyperbolic trapped sets
Semyon Dyatlov.
J. Amer. Math. Soc. 28 (2015), 311-381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300697
Random groups contain surface subgroups
Danny Calegari and Alden Walker.
J. Amer. Math. Soc. 28 (2015), 383-419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300698
Structure of measures in Lipschitz differentiability spaces
David Bate.
J. Amer. Math. Soc. 28 (2015), 421-482
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300699
Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators
Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher.
J. Amer. Math. Soc. 28 (2015), 483-529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300700
Ergodicity of unipotent flows and Kleinian groups
Amir Mohammadi and Hee Oh.
J. Amer. Math. Soc. 28 (2015), 531-577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300701
On the Kotani-Last and Schrödinger conjectures
Artur Avila.
J. Amer. Math. Soc. 28 (2015), 579-616
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3300702
American Mathematical Society